Jump to content
Sign in to follow this  
StormyEye

Remeron on 7.5mg?

Recommended Posts

Hi. This is my very first time trying an antidepressant. Before trying Remeron, I was emotionally numbed out. I felt nothing for anyone or anything...at least I thought I did. I could laugh, smile, and had sparks of happiness at times, but felt hollow the majority. I've been on remeron for 3 days (today being my 4th. I started Tuesday night). After my first night, I woke up feeling groggy, dazed, and sluggish. My eyes felt like they couldn't fully open. The mornings after haven't been that way at all. At night, it doesn't put me to sleep anymore. But now, I feel completely numb. To the point where I can't feel love and I fear this will affect my relationship. I know I'm supposed to wait a week or two (my next appt is in a week) but I feel like maybe it's not working. Then again, today I started my period so maybe the hormones are simply messing with me? Is this normal for a 7.5mg dose? I don't know what to think

Share this post


Link to post
Share on other sites

Antidepressants often take 4 - 6 weeks or even longer to start working. 7.5mg is an extremely low dose, usually people get started at 15mg and then it gets upped to 30 or 45mg. Just hang in there until you reach a therapeutic dose and ask your partner for patience while you are getting used to it. 

Share this post


Link to post
Share on other sites

Hi @StormyEye  How are you feeling now?

I have been on Remeron twice (once for 6 months and now on it for 7 months with a year between cycles) and I have felt numb the whole time taking it. I took it at 15mg for 4 weeks but the rest of the time I have been taking it at 7.5mg. I can relate to your sex drive issues: I am male late 20s and my sex drive is completely gone; my ability to experience highs and lows have dissipated and now I feel angry about not being able to feel. 

Similar to what @lonelyforeigner mentioned, 4 to 6 weeks is ample time for therapeutic effects to kick in.   But, if the side effects of a drug outweigh the benefits, and the side effects are in contention with your values, I would count the costs of remeron. Having said that, everyone is different so discuss with your psychiatrist and get a second opinion if needed. 

Best,

Pensive castaway

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...